Evidence map›Paper›PMID 26538739›Full record

ArticleIndian journal of dermatology

Imatinib-induced Extensive Hyperpigmentation in a Case of Chronic Myeloid Leukemia.

Pradeep Balasubramanian, Soumya Jagadeesan, Jacob Thomas

Open access · diamondAbstract read
In one paragraph

Article in Indian journal of dermatology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
1.1field-weighted citation impact, top 21% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 20 citations in OpenAlex.

  1. Review
  2. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Pradeep BalasubramanianDepartment of Dermatology, Amrita Institute of Medical Sciences, Ponekkara, Kochi, Kerala, India.
Soumya JagadeesanDepartment of Dermatology, Amrita Institute of Medical Sciences, Ponekkara, Kochi, Kerala, India.
Jacob ThomasDepartment of Dermatology, Amrita Institute of Medical Sciences, Ponekkara, Kochi, Kerala, India.
Amrita Institute of Medical Sciences and Research Centre · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Imatinib, a tyrosine kinase inhibitor, is well known to cause hypopigmentation because of its inhibitory effect on melanocytes. Herewith we report a case of chronic myeloid leukemia who developed extensive hyperpigmentation following imatinib therapy.

Indexed as

HyperpigmentationImatinibleukemia

Identifiers

PMID26538739
PMCPMC4601460
OpenAlexW2137260841

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.